An upper bound for the number of chords of a polygon which pass through a given point in a finite plane

Kiss, György and Korchmáros, Gábor: An upper bound for the number of chords of a polygon which pass through a given point in a finite plane. In: Acta scientiarum mathematicarum, (62) 1-2. pp. 289-298. (1996)

[img] Cikk, tanulmány, mű
math_062_numb_001_002_289-298.pdf
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1996
Volume: 62
Number: 1-2
ISSN: 0001-6969
Page Range: pp. 289-298
Language: angol
Official URL: http://www.acta.hu
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 298. p.; Abstract
Date Deposited: 2016. Oct. 15. 14:10
Last Modified: 2019. Sep. 09. 13:40
URI: http://acta.bibl.u-szeged.hu/id/eprint/15616

Actions (login required)

View Item View Item